IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2008 >
Volume 2 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/392

Title: Necessary and Sufficient Conditions for the Extendability of Ternary Linear Codes
Authors: Okamoto, Kei
Keywords: Ternary Linear Codes
Extensions
Diversity
Projective Spaces
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 2, No 4, (2008), 331p-348p
Abstract: We give the necessary and sufficient conditions for the extendability of ternary linear codes of dimension k ≥ 5 with minimum distance d ≡ 1 or 2 (mod 3) from a geometrical point of view.
URI: http://hdl.handle.net/10525/392
ISSN: 1312-6555
Appears in Collections:Volume 2 Number 4

Files in This Item:

File Description SizeFormat
sjc073-vol2-num4-2008.pdf181.99 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback